# SDR A6WA2020020547150

- Difficulty date: February 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 36,191 hours, 34,886 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 3568343001
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Part time: 21,789 hours, 21,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS TO LANDING CONFIGURATION (45 DEGREES) THE INDICATION STOPPED AT 42 DEGREES. THE CAPTAIN EXECUTED A GO A ROUND DUE TO THIS.   AIRCRAFT REMOVED FROM SERVICE.   C/W "M" ACTION TO DEACTIVATE LH FPTU IAW AMM 27-54-00-040-801.          REF 318271/3 FOR MEL.  PLACARDED AND PLACED ON MEL.                     REF 318271/4.  FOR SKEW DETECTION MEL.      R/R'D LH FLAP POSITION TRANSMITTER REF 27-55-01                                                                                                 S/N OFF:  MULT3568343-001                                               S/N ON:   MULT2906410-001
